Coletti, C. F.  ; Fontes, L. R. G. ; Dias, E. S.
Total Authors: 3
 Univ Sao Paulo, Inst Matemat & Estatist, BR-05508090 Sao Paulo - Brazil
Total Affiliations: 1
|Document type:||Journal article|
|Source:||JOURNAL OF APPLIED PROBABILITY; v. 46, n. 4, p. 1184-1197, DEC 2009.|
|Web of Science Citations:||7|
We consider the two-dimensional version of a drainage network model introduced ill Gangopadhyay, Roy and Sarkar (2004), and show that the appropriately rescaled family of its paths converges in distribution to the Brownian web. We do so by verifying the convergence criteria proposed in Fontes, Isopi, Newman and Ravishankar (2002). (AU)